| Model Number |
500001004500 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ es refrigerator was not detected on bus and unable to open or unlock.The customer stated that this malfunction caused a delay in dispensing the medications to the patient.However, there were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 28-jul-2021 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, the field service engineer (fse) confirmed that the customer recovered the refrigerator and resolved the issue before fse arrived.The fse shut down refrigerator and station, then rebooted both to verify.The system functioned as intended after the customer resolved the issue.